skin-hair-icon

Boil near knee

Hi, My wife has a boil at the back of knee, which is paining a lot. i have asked for medicine from medical store and put CIPLADINE for couple of days but it didnt help. I am cleaning that with Dettol properly but its not going away. Yesterday i brought some ointment(dont remember the name, but it contains some sulphate), it helping a little bit, but not sure what to do now. Please help me .
views-icons 72 Views Bookmark this Answer
Bookmark
v

Doctor Answers (4) on Boil near knee

Please consult a doctor immediately
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harsha Bangalore | General Physician
Answered
Hi there...if you start you using home remedies or wrong topical creams for simple wounds, then you will only complicate the wound. The boil was probably a deep follicultits or furuncle, which required topical antibiotic cream like mupirocin or fusidic acid. Now that it is complicated, it will require oral and topical antibiotics, anti inflammatory medications. So kindly consult a dermatologist or general surgeon for further evaluation.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there. I can understand your concern. If you have finished experimenting on your wife 's boil, then kindly consult a physician in person for proper treatment. Only topical medicines won't help. Oral formulation will also be required. People think that they can save time and money by doing home/self treatment but instead they end up spending even more. Best regards. Dr. Anil Kumar Jain.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Manju Lihala Bangalore | General Physician
Answered
Please consult a doctor immediately for proper treatment. Applying ointment is not going to help. She needs to take oral medicines also.
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO